Show simple item record

dc.contributor.authorGirotti, Horacio Oscarpt_BR
dc.contributor.authorRothe, Heinz J.pt_BR
dc.date.accessioned2014-09-23T02:12:28Zpt_BR
dc.date.issued1986pt_BR
dc.identifier.issn0556-2821pt_BR
dc.identifier.urihttp://hdl.handle.net/10183/103632pt_BR
dc.description.abstractWe reexamine the problem of obtaining, within the operator approach, an unambiguous expression for the longitudinal gluon propagator in the temporal gauge. A regularization procedure respecting Gauss's law and the Hermiticity of the gauge fields is proposed. We thereby obtain a definite expression for the longitudinal propagator which agrees with that proposed by Caracciolo, Curci, and Menotti.en
dc.format.mimetypeapplication/pdf
dc.language.isoengpt_BR
dc.relation.ispartofPhysical Review. D, Particles and fields. Woodbury. Vol. 33, n. 10 (May 1986), p. 3132-3134pt_BR
dc.rightsOpen Accessen
dc.subjectFisica de particulas elementares e campospt_BR
dc.subjectGluons : Lei de gausspt_BR
dc.subjectCromodinâmica quânticapt_BR
dc.titleCanonical derivation of the gluon propagator in the temporal gaugept_BR
dc.typeArtigo de periódicopt_BR
dc.identifier.nrb000112717pt_BR
dc.type.originEstrangeiropt_BR


Files in this item

Thumbnail
   

This item is licensed under a Creative Commons License

Show simple item record